# SDR MASA200602255

- Difficulty date: September 9, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N456YV
- Make and model: Dhav DHC8202
- Aircraft serial: 456
- Aircraft time: 22,073 hours, 20,738 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Cap
- Condition: Loose
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7052 DEN.  CREW RTF DUE TO NR 1 ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED.  MX FOUND OIL SERVICE CAP LOOSE AND TIGHTENED CAP.
